# SDR AALA202111010089

- Difficulty date: October 13, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR WEB BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR WEB PER SRM 51-72-11.
